Top Care Antihistamine Allergy Tablets 36 Ct Box

Other Information: Each Tablet Contains: calcium (20 mg). Store at 20-25 degrees C. Misc: Diphenhydramine HCl 25 mg each. Antihistamine. For Allergy Relief: Sneezing; runny nose; itchy, watery eyes; itchy throat. 24 + 12 = 36 tablets. 50% more free. Easy to swallow. Quality guaranteed. Compare to Benadryl Allergy Ultratab active ingredient (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Benadryl Allergy Ultratab). This Topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Do not use if blister unit is broken or torn.